- ACTIVE INGREDIENT: Amazon Basic Care Ibuprofen Liquid Gels (liquid filled capsules) contain solubilized Ibuprofen equal to 200 mg Ibuprofen (NSAID),* pain reliever/fever reducer (present as the free acid and potassium salt). *nonsteroidal anti-inflammatory drug. Compare to Advil Liqui-Gels active ingredient
- WHAT CAN IBUPROFEN LIQUID GELS DO? Temporarily relieves minor aches and pain from headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis, and temporarily reduces fever
- PAIN OR FEVER associated minor pain of arthritis, backache, headache or the common cold can interfere with daily activities. Amazon Basic Care Ibuprofen Liquid Gels temporarily relieves minor pain and fever to help you get back on track.
- TAKE CARE OF YOURSELF: Do not put up with headache, backache, minor arthritis pain, or even the minor aches and pains of the common cold. Amazon Basic Care Ibuprofen Liquid Gels 200 mg is a pain reliever and fever reducer — plus, it is gluten free.
- IBUPROFEN LIQUID GELS contain Solubilized Ibuprofen equal to Ibuprofen 200 (*NSAID) (present as the free acid and potassium salt). (*nonsteroidal anti-inflammatory drug).
From the manufacturer


|
|
|
---|---|---|
Ready when you are.Convenient capsules for pain relief on the go will keep you moving on to new heights. |
Keep pushing forward.Body aches can slow us down. Find relief and stay ahead of the pain. |
Feel like yourself again.Just one dose of Amazon Basic Care Ibuprofen Liquid-Gel 200mg temporarily relieves minor aches and pain. |
Proven to reduce pain related to:
|
|
|
|
---|
![]() |
![]() |
![]() |
![]() |
![]() |
|
---|---|---|---|---|---|
Amazon Basic Care Extra Strength Acetaminophen | Amazon Basic Care Ibuprofen Liquid Gels | Amazon Basic Care Naproxen Sodium | Amazon Basic Care Aspirin | Amazon Basic Care Migraine Relief | |
Compare to active ingredient(s) of | Extra Strength Tylenol | Advil Liqui-Gels | Aleve | Bayer | Excedrin Migraine |
Active Ingredient(s) | Acetaminophen 500 mg | Solubilized Ibuprofen equal to 200 mg Ibuprofen (NSAID)* *nonsteroidal anti-inflammatory drug | Naproxen sodium 220 mg (naproxen 200 mg) (NSAID)* *nonsteroidal anti-inflammatory drug | Aspirin 325 mg (NSAID*) *nonsteroidal anti-inflammatory drug | Acetaminophen 250 mg Aspirin 250 mg (NSAID*) Caffeine 65 mg *nonsteroidal anti-inflammatory drug |
Pain reliever/fever reducer | ✓ | ✓ | ✓ | ✓ | |
Minor aches and pains | ✓ | ✓ | ✓ | ✓ | |
Headache | ✓ | ✓ | ✓ | ✓ | |
Muscular aches | ✓ | ✓ | ✓ | ✓ | |
Migraine | ✓ | ||||
Dosage form | Caplet | Liquid-filled Capsule | Caplet | Tablet | Caplet |
Duration | 6 hours | 4-6 hours | 8-12 hours | 1-2 tablets every 4 hours or 3 tablets every 6 hours | not more than 2 caplets in 24 hours |